# SDR 96ZZZM324

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AF
- Make and model: Beech 1900C
- Aircraft serial: UB55
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 1013841375
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 107- TNT-MIA - LANDING GEAR FAILED TO EXTEND NORMALLY, PERFORMED MANUAL GEAR EXTENSION PER POH.  DETERMINED IT TO BE LANDING GEAR HANDLE ASSEMBLY.  REMOVED AND REPLACED GEAR HANDLE ASSEMBLY.  GEAR SWINGS GOOD AIRCRAFT RELEASED.  (M)
